Health & Household > Health Care > OTC Medications & Treatments > Allergy, Sinus & Asthma > Allergy Medicine
Member's Mark Children's Cetirizine 1 mg, Oral Solution, 8 FL OZ (Compare to Zyrtec) grape
Product ID: B0108LSN9K
Condition: New
Sold Out
Product Description
Member's Mark Children's Cetirizine 1 mg, Oral Solution, 8 FL OZ (Compare to Zyrtec) grape
- Cetirizine 1 mg, Oral Solution, 8 FL OZ Twin (Pack of 2)
- 24-hour Symptom Relief
- Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat
- Compare to active ingredient in Zyrtec
Technical Specifications
Country
USA
Brand
Members Mark
Manufacturer
Sam's West, Inc.
Binding
Health and Beauty
ItemPartNumber
536251
Size
8 Fl Oz (Pack of 1)







